MathSciNet Relay Station
MathSciNet bibliographic data
MR2431040 (2010e:46061) 46L30 (47L25)
Paulsen, Vern I.; Raghupathi, Mrinal Some new equivalences of Anderson's paving conjectures. Proc. Amer. Math. Soc. 136 (2008), no. 12, 4275–4282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement